# SDR VNAA2014040700006

- Difficulty date: April 7, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 25,030 hours, 25,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FORWARD BULKHEAD EXIT SIGN WAS MISSING LENS.  MAINTENANCE INSTALLED LIGHT COVER IAW AMM.  ACFT RELEASED FOR SERVICE.
